# SDR HEEA082451

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- Aircraft time: 7,087 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Pin
- Part number: 7610408015103
- Part serial: B33801030
- Condition: Failed
- Location: Rotor Servo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXPANDABLE PIN FAILED TORQUE CHECK ON 300 HOUR INSPECTION. SCRAPPED.
